PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



On compactoid and limited sets in non-Archimedean locally convex spaces

H O Omokaro

Abstract




In [2] and [3] spaces in which every bounded subset is a compactoid was studied. Every compactoid set is limited but the converse is not true [3]. In this paper, we shall study some spaces in which every limited set is compactoid.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 571-574



http://dx.doi.org/10.4314/jonamp.v10i1.40179
AJOL African Journals Online